# SDR 9808249920

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Failed
- Location: Cabin
- Part time: 32,062 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CABIN ALTITUDE INDICATED 11,000 FEET WITH AIRCRAFT ALTITUDE AT 16,000 FEET.  CABIN DID NOT DESCEND UNTIL ACTUAL AIRCRAFT DESCENT.  FLIGHT WAS RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK NORMAL.
